Volume 12, Issue 1
A Simple Finite Element Method for the Reissner-mindlin Plate

Xiao-liang Cheng

DOI:

J. Comp. Math., 12 (1994), pp. 46-54

Published online: 1994-12

Preview Full PDF 371 1202
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-46, author = {Xiao-liang Cheng}, title = {A Simple Finite Element Method for the Reissner-mindlin Plate}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {46--54}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10226.html} }
TY - JOUR T1 - A Simple Finite Element Method for the Reissner-mindlin Plate AU - Xiao-liang Cheng JO - Journal of Computational Mathematics VL - 1 SP - 46 EP - 54 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10226.html KW - AB - The authors do not provide abstract for this article.
Xiao-liang Cheng. (1970). A Simple Finite Element Method for the Reissner-mindlin Plate. Journal of Computational Mathematics. 12 (1). 46-54. doi:
Copy to clipboard
The citation has been copied to your clipboard